EconPapers    
Economics at your fingertips  
 

Norm-Constrained Least-Squares Solutions to the Matrix Equation

An-bao Xu and Zhenyun Peng

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

An iterative method to compute the least-squares solutions of the matrix over the norm inequality constraint is proposed. For this method, without the error of calculation, a desired solution can be obtained with finitely iterative step. Numerical experiments are performed to illustrate the efficiency and real application of the algorithm.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/781276.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/781276.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:781276

DOI: 10.1155/2013/781276

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:781276